Addendum to the article “On ballistic diffusions in random environment”
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, p. 385-386
@article{AIHPB_2004__40_3_385_0,
     author = {Shen, Lian},
     title = {Addendum to the article ``On ballistic diffusions in random environment''},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {3},
     year = {2004},
     pages = {385-386},
     doi = {10.1016/j.anihpb.2004.01.001},
     zbl = {1043.60067},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_3_385_0}
}
Shen, Lian. Addendum to the article “On ballistic diffusions in random environment”. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 385-386. doi : 10.1016/j.anihpb.2004.01.001. http://www.numdam.org/item/AIHPB_2004__40_3_385_0/

[1] L. Shen, On ballistic diffusions in random environment, Ann. Inst. H. Poincaré Probab. Statist. 39 (5) (2003) 839-876. | Numdam | MR 1997215 | Zbl 1026.60096